# SDR MALA020620

- Difficulty date: October 24, 2002
- Submitted: October 25, 2002
- Operation: Air carrier
- Aircraft: N532XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2366
- Engine: Lyc LF5071F
- System (JASC): 7530 · Compressor Bleed Control
- Part: Bleed Band
- Condition: Broken
- Location: Nr 3 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF OF FLIGHT NR 3545, THE NR 3 ENGINE POWER BEGAN TO FLUCTUATE.  OBSERVED EGT REACHED 685 N1 BEGAN TO FLUCTUATE THEN DROP.  PULLED THRUST LEVER TO IDLE.  ENGINE STABILIZED AT FLIGHT IDLE.  RETURNED FOR LANDING WITH ENGINE OPERATING AT FLIGHT IDLE.  PED SHOWS MAX EGT 652 FOR 10 SECONDS.  AIR RETURN TO DTW.  MAINTENANCE TROUBLESHOT FOUND BROKEN BLEED BAND, REMOVED AND REPLACED BLEED BAND IAW ALLIED SIGNAL MANUAL.  CHECKED GAP, ALL CHECKS GOOD.  RAN ENGINE ALL PARAMETERS NORMAL.  DOWNLOADED FDAM TEMPS WERE WITHIN LIMITS.  NO ACTION REQUIRED IAW 72-00-00, TABLE 801.
